To read the full version of this content please select one of the options below:

Solving a class of linear partial differential equations with Dirichlet‐boundary conditions by the Adomian method

Mohamed Benabidallah (U.S.T.H.B. Institute of Mathematics, Alger, Algeria and University Pierre et Marie Curie Paris VI, Paris, France)
Yves Cherruault (MEDIMAT, University Pierre et Marie Curie Paris VI, Paris, France)

Kybernetes

ISSN: 0368-492X

Article publication date: 1 September 2004

Abstract

Considers the Adomian decomposition method to be a powerful technique that can solve efficiently a large class of linear and nonlinear differential equations. Describes a general method for approximating the solution of the Laplace equation with Dirichlet‐boundary conditions and which can be applied to a large class of problems.

Keywords

Citation

Benabidallah, M. and Cherruault, Y. (2004), "Solving a class of linear partial differential equations with Dirichlet‐boundary conditions by the Adomian method", Kybernetes, Vol. 33 No. 8, pp. 1292-1311. https://doi.org/10.1108/03684920410545270

Publisher

:

Emerald Group Publishing Limited

Copyright © 2004, Emerald Group Publishing Limited